MathSciNet Relay Station
MathSciNet bibliographic data
MR136775 (25 #236) 33.19 (14.51)
Bellman, Richard; Lehman, R. Sherman The reciprocity formula for multidimensional theta functions. Proc. Amer. Math. Soc. 12 1961 954–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement